Renyi entropy and improved equilibration rates to self-similarity for nonlinear diffusion equations

File Description SizeFormat 
Renyi-decay-rev.pdfAccepted version370.4 kBUnknownDownload
Title: Renyi entropy and improved equilibration rates to self-similarity for nonlinear diffusion equations
Author(s): Carrillo, JA
Toscani, G
Item Type: Journal Article
Publication Date: 1-Dec-2014
URI: http://hdl.handle.net/10044/1/19506
DOI: http://dx.doi.org/10.1088/0951-7715/27/12/3159
ISSN: 0951-7715
Publisher: IOP PUBLISHING LTD
Start Page: 3159
End Page: 3177
Journal / Book Title: NONLINEARITY
Volume: 27
Issue: 12
Copyright Statement: © 2014 IOP Publishing Ltd & London Mathematical Society
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons